Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Amlong Mt Cause Headache Like Side Effects?

Hi,i am 50 years old lady and having hypertension. I am regularly taking Amlong MT 50 for three years or so. But I often experience headache on left side. My CT scan of head is normal. Eye presure is also normal. Is it possible that this pain may be due to the side effects of Amlong Mt? Please advise.
Sincerely
Mrs Jasvinder,India
E-mail:YYYY@YYYY
Tue, 15 Jul 2014
Report Abuse
Cardiologist 's  Response
Respected Madam
Thanks for your query.
Indeed headache is a common side effect of vasodilators like amlodipine (AMLONG). However, the headache in such cases starts early after therapy and usually involves the both sides. However no side effect should be discarded as "not due to drug" unless it persists even after withdrawal of drug. Please consult your physician with this insight.
Sincerely
Sukhvinder
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hypertension


Loading Online Doctors....
Does Amlong Mt Cause Headache Like Side Effects?

Respected Madam Thanks for your query. Indeed headache is a common side effect of vasodilators like amlodipine (AMLONG). However, the headache in such cases starts early after therapy and usually involves the both sides. However no side effect should be discarded as not due to drug unless it persists even after withdrawal of drug. Please consult your physician with this insight. Sincerely Sukhvinder